# SDR 9520761211

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fs 1708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION ON THE CENTER CARGO DOOR JAMB LOWER FORWARD FRAME, FS 1708 AT LONGERON 41R.  REPAIRED FRAME (P/N AFA 3873-3) PER EA 12-99308.
